# SDR A6WA2018071845936

- Difficulty date: June 23, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 35,658 hours, 34,274 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1400845
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP LOWER SKIN HAS LARGE AREA OF DINGS AND PITS. REPLACED LEFT I/B FLAP I/B LOWER SKIN IAW SRM 51-25-16.
